Yes! I just finished taking 3 packs of my pill on Thursday and got my period yesterday (Sunday). I got some nasty stuff as well like brown and dark red blood and all sorts, which I also assumed was the build up of missed periods over the 3 months. My period at the moment is heavier than normal, still using a regular tampon but having to change it once every 2-3 hours whereas I could change it every say 6 hours and also use a lite tampon. How did everything go for you? I'm going to see my doctor tomorrow to make sure everything that's happened and happening is normal. So again, how did things go for you?
Turn on thread page Beta
taking pills back to back watch
- 20-07-2015 17:43
- 07-10-2015 01:36
Hey Abbie, did you ever get that checked out? I know this was ages ago but I have the same stomach cramps at the end of my second pack, it never happens when I take one pack with a 7-day break. I'm worried, I'm not sure if it's the pill or just a side effect of take pills back to back.
(Original post by Pickles99)
- 23-06-2016 19:11
I've just finished taking the pill 3 packets back to back, I wasn't sure when my bleeding would start but it started 2 or 3 days after I stopped. It was extremely painful and what came out (sorry for the detail) was scary. I'm assuming it was just the built up lining of 2 and a half months worth of not shedding. Does anyone else have a similar experience?
Anyone who's still on this thread, I'm on Munalea, is it ok for me to take 3 packs back to back? Any experiences?